# SDR HEEA065629

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 407070620137
- Condition: Cracked
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW PANEL DOOR CRACKED AND WORN.  PART SCRAPPED.
